# SDR DALA2023122110477

- Difficulty date: December 14, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 5,962 hours, 677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE LIGHT INOP LENS MISSING. CORRECTIVE ACTION: R&R SEAT 4J EMERGENCY FLOOD LIGHT.
